Loading [MathJax]/jax/output/CommonHTML/config.js
Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sbornik, 2013, Volume 14, Issue 3, Pages 142–146 (Mi cheb300)  

This article is cited in 5 scientific papers (total in 5 papers)

Congruences of acts over right zero semigroup

A. R. Khaliullina

National Research University of Electronic Technology
Full-text PDF (193 kB) Citations (5)
References:
Abstract: A complete description of the congruences of acts over right zero semigroup is obtained.
Keywords: act, congruence, right zero semigroup.
Received: 24.09.2013
Document Type: Article
UDC: 512.579
Language: Russian
Citation: A. R. Khaliullina, “Congruences of acts over right zero semigroup”, Chebyshevskii Sb., 14:3 (2013), 142–146
Citation in format AMSBIB
\Bibitem{Kha13}
\by A.~R.~Khaliullina
\paper Congruences of acts over right zero semigroup
\jour Chebyshevskii Sb.
\yr 2013
\vol 14
\issue 3
\pages 142--146
\mathnet{http://mi.mathnet.ru/cheb300}
Linking options:
  • https://www.mathnet.ru/eng/cheb300
  • https://www.mathnet.ru/eng/cheb/v14/i3/p142
  • This publication is cited in the following 5 articles:
    1. K. V. Budiyanskaya, I. B. Kozhukhov, “Kongruentsii svobodnogo unara”, Chebyshevskii sb., 24:1 (2023), 15–26  mathnet  crossref
    2. I. B. Kozhukhov, A. V. Mikhalev, “Acts over semigroups”, J. Math. Sci., 269:3 (2023), 362–401  mathnet  crossref
    3. I. B. Kozhukhov, A. O. Petrikov, “In'ektivnye i proektivnye poligony nad vpolne 0-prostoi polugruppoi”, Chebyshevskii sb., 17:4 (2016), 65–78  mathnet  crossref  elib
    4. I. B. Kozhukhov, A. R. Khaliullina, “Kharakterizatsiya podpryamo nerazlozhimykh poligonov”, PDM, 2015, no. 1(27), 5–16  mathnet
    5. A. R. Khaliullina, “Usloviya modulyarnosti reshetki kongruentsii poligona nad polugruppoi pravykh ili levykh nulei”, Dalnevost. matem. zhurn., 15:1 (2015), 102–120  mathnet  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:269
    Full-text PDF :121
    References:49
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025